Integrability and nonintegrability of sub-Riemannian geodesic flows on Carnot groups
2017, Vol. 13, No. 1, pp. 129-146
Author(s): Bizyaev I. A., Borisov A. V., Kilin A. A., Mamaev I. S.
This paper is concerned with two systems from sub-Riemannian geometry. One of them is defined by a Carnot group with three generatrices and growth vector (3, 6, 14), the other is defined by two generatrices and growth vector (2, 3, 5, 8). Using a Poincaré map, the nonintegrability of the above systems in the general case is shown. In addition, particular cases are presented in which there exist additional first integrals.
PDF, 2.83 Mb
This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License